Header

UZH-Logo

Maintenance Infos

Variational inequalities and flow in porous media


Chipot, M (1984). Variational inequalities and flow in porous media. New York: Springer.

Statistics

Altmetrics

Additional indexing

Item Type:Monograph
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Dirichlet problem; penalty method; monotonicity; elastic-plastic torsion; regularity theory for obstacle and dam problems; variational inequalities
Language:English
Date:1984
Deposited On:19 Oct 2009 13:12
Last Modified:11 Aug 2017 07:16
Publisher:Springer
Series Name:Applied Mathematical Sciences
Volume:52
Number of Pages:118
ISBN:0-387-96002-3
Official URL:http://www.springer.com/physics/book/978-0-387-96002-9
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0544.76095
http://www.ams.org/mathscinet-getitem?mr=747637
http://www.recherche-portal.ch/primo_library/libweb/action/search.do?fn=search&mode=Advanced&vid=ZAD&vl%28186672378UI0%29=isbn&vl%281UI0%29=contains&vl%28freeText0%29=0-387-96002-3

Download

Full text not available from this repository.